HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Cutaneous hypopigmentation following a posterior sub-tenon triamcinolone injection.

AbstractPURPOSE:
To report a case of cutaneous skin hypopigmentation following a posterior sub-Tenon triamcinolone acetonide injection for uveitis.
DESIGN:
Observational case report.
METHODS:
A 28-year-old African American female with Adamantiades-Behcet disease and panuveitis was administered a posterior sub-Tenon injection of triamcinolone acetonide and developed cutaneous hypopigmentation.
RESULTS:
The patient developed skin hypopigmentation of the upper eyelid adjacent to the site of the sub-Tenon injection.
CONCLUSION:
Injection of corticosteroids into the sub-Tenon space can cause hypopigmentation of the adjacent tissues, especially in heavily pigmented individuals.
AuthorsMark J Gallardo, Daniel A Johnson
JournalAmerican journal of ophthalmology (Am J Ophthalmol) Vol. 137 Issue 4 Pg. 779-80 (Apr 2004) ISSN: 0002-9394 [Print] United States
PMID15059734 (Publication Type: Case Reports, Journal Article, Research Support, Non-U.S. Gov't)
Chemical References
  • Glucocorticoids
  • Triamcinolone Acetonide
Topics
  • Adult
  • Behcet Syndrome (drug therapy)
  • Eyelids
  • Fascia
  • Female
  • Glucocorticoids (adverse effects)
  • Humans
  • Hypopigmentation (chemically induced)
  • Injections
  • Panuveitis (drug therapy)
  • Skin Pigmentation (drug effects)
  • Triamcinolone Acetonide (adverse effects)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: